# SDR SWIA2020013147993

- Difficulty date: December 19, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AT WS 50.00 BATT RIB HAS CORROSION AT CANNON PLUG CONNECTIONS R/H  INSIDE WHEEL WELL    (C-CHECK) RO 1/28/2020   BLENDED CORROSION AT RIGHT BATT RIB.AT WS 53.60  FOUND TO BE WITHIN LIMITS REF REO.  COMPLIED WITH ALL APPLICABLE STEPS ON REO. COMPLIED WITH TASK CARD. SEE CONTINUATION FOR FURTHER DETAILS.
